# SDR TWAA9771004

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE EGRESS LIGHTS ILLUMINATED.  REPLACED BATTERY PACK.  PERFORMED OPERATIONAL TEST OF EGRESS LIGHTS.  FOUND NORMAL.  (M)
